# SDR JJBA20240522053

- Difficulty date: May 8, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 37,928 hours, 25,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RH SILL #3. ON FLOOR SILL #3, BLENDED CORROSION AND FOUND OUT OF LIMIT. FLOOR SILL #3 REMOVED AND REPLACED
